MAUDE Adverse Event Report: AEYSNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

AEYSNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 an i.V.Station device mislabeled a bag preparation.The label intended for a heparin preparation contained the corrent heparin information, but also contained some information for a separate vancomycin preparation.The label containing duplicative and incorrect content was identified and discarded, and as such there is no adverse patient effect.However, if the malfunction causing incorrect content to print on a label were to recur, there are potential circumstances that would result in the incorrect preparation being used, potentially causing serious injury and/or death.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
AEYSNT INCORPORATED
51 pennwood place
warrendale PA 15086
MDR Report Key8555708
Report Number3011278888-2019-00050
Device Sequence Number2168696
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)170728
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;